# SDR USAA2011031891145

- Difficulty date: February 28, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Hinge Fitting
- Part number: D5463009200000
- Condition: Excess Play
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - MIGRATED BEARINGS ON NR 1 ENGINE T/R HINGE FITTINGS ON OUTBOARD SIDE AT AFT & MIDDLE POSITIONS AT PYLON STA 5930/RIB 1 & 6174/ RIB 2.  REPLACED NR 1 ENGINE T/R HINGE FITTINGS ON OUTBOARD SIDE AT AFT & MIDDLE POSITIONS AT PYLON STA 5930/RIB 1 & 6174/ RIB 2 IAW A320 AMM 54-57-17.
